# SDR SWAA2021123049530

- Difficulty date: December 2, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO BAY AFT CORNER SCUFF PLATE IS BROKEN ; / [01] WELDED CRACK ON RADIUS OF ACB; AFT CORNER SCUFF PLATE USING ER4043 ALUMINUM FILLER ROD LOT # 1131216 PER SRM 53-60-15-2R-1 PARA 4.B. (2) AND (4) WELDING MACHINE CALIBRATION ID E10583 S/N; KJ256554; [02] VERIFIED CORRECTIVE ACTION 1.; [03] FLUORESCENT DYE PENETRANT INSPECTED REPAIR / AREA IN ACCORDANCE WITH SOPM 20-20-02 METHOD C. NO DEFECTS FOUND.  TOOL I.D. ATS2504 (DLM-1000 RADIOMETER); [04] SANDED WELD AREA SMOOTH PER SRM 53-60-15-2R-1 PARA 4.B.(5); [05] VERIFIED CORRECTIVE ACTION 4.; [06] APPLIED CHEMICAL CONVERSION COSTING AND TWO LAYERS OF PRIMER IAW SRM 53-60-15-2R-1 PAR B STEPS 6;7; [07] VERIFIED CORRECTIVE ACTIONS STEP 6.
